# SDR CA980317007

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Press Tube
- Part number: 82940010107
- Condition: Leaking
- Location: Roll Spoiler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND, NR 1 SYSTEM HYDRAULIC QUANTITY LOW.   HYDRAULIC FLUID LEAKING FROM WING ROOT AREA.  ROLL SPOILER PRESSURE LINE LEAKING.
